# SDR ALGA086246

- Difficulty date: April 23, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- Aircraft time: 4,188 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 406310405101
- Part serial: RXFS6564
- Condition: Seized
- Location: Main Rotor
- Part time: 350 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BEARING WORN, RATCHETING AND SEIZED IN SMALL ARC OF TRAVEL. BEARING REPLACED BY (FIELD) MAINT.
